73.3K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Zoladex/ Tamoxifen & hair loss

1 REPLY 1
Daisyjj11
Member

Re: Zoladex/ Tamoxifen & hair loss

After having Breast Cancer, Chemo, Surgery, then Radiotherapy I have now been given the all clear since October.  Starting taking Tamoxifen, but got to April and started bleeding, now I have been taken back off the Tamoxifen and not given anything else, as waiting for gynaecologist, and feeling awful, sweating, loss of all taste in the mouth, nose bleeds, swelling feet. Really feeling down.  Anyone had these problems, starting to get snappy and family, which I hate, but can't help sometimes.  

1981mun
Member

Zoladex/ Tamoxifen & hair loss

Hi all
I finished treatment in Dec 15, 8 rounds of chemo, lumpectomy and radio
I'd been taking Tamoxifen and zoladex for 11 months before my hair started to thin
Now 6 months on and I think I may need to consider a wig again
I'm 35 so possible it's the menopause it's forcing me into
Can anyone advise if it's something my consultant can help with? I'm nervous about coming off medication but I can't go on loosing my hair it's really upsetting me
Thank you